Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 4, No. 2 (October, 1952)
S. Murakami On the automorphisms of a real semi-simple Lie algebra 103−133
K. Tonowoka A generalization of Cartan space 134−145
G. Takeuti A metamathematical theorem on the theory of ordinal numbers 146−165
I. Konishi On uniform topologies in general spaces 166−188
M. Tsuji Theorems in the geometry of numbers for Fuchsian groups 189−193
T. Umezawa Analytic functions convex in one direction 194−202
K. Iwasawa and T. Tamagawa Correction : On the paper "On the group of automorphisms of a function field" 203−204

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.